Ask an expert
Question

27 Apr

Irregular periods
Last time for irregular periods I have taken primolute n tablets that was suggested by a doctor.. I get my periods within 5 days .. But in next month I didn't get periods and consult other doctor she suggested me to take restrogen 5 mg.. But I take primolute n tablets for 3 days and stopped the course today 10 the day but I didn't get periods can I take restrogen tablets ? I have light pain at my lower belly at left side and pain in left leg ... My vagina feels like get dried.. After stoping primoult n I get whit discharge for 4 days after that no discharge no period what can I do now
Answer
Expert
GynaeDoc
GynaeDoc

03 May

I think that you need to find the cause for the irregular periods. It could be that you are not ovulating regularly. Polycystic ovarian syndrome is a common cause of this. Rather than just taking tablets, I would suggest that you see a gynaecologist to make a diagnosis.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9472 votes
No
68% - 20297 votes
Vote